RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2015, Volume 157, Book 2, Pages 104–115 (Mi uzku1310)  

A survey on the integral means spectrum for conformal mappings

I. R. Kayumov

Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: The present survey is devoted to the description of the results about estimates of the integral means in various classes of analytic functions. Great importance is given to the boundary properties of conformal mappings. The systematic results on the estimation of the integral means spectrum and the well-known law of the iterated logarithm for conformal mappings, which was proven by N. G. Makarov in 1985, were the basic mathematical tools for this study. Precise estimates of the integral means in various subclasses of univalent functions are described. Estimates of the integral means spectrum in the class of functions mapping the exterior of the unit disk onto the attraction basins of the infinity of algebraic polynomials are presented.

Keywords: conformal mappings, integral means spectrum, harmonic measure.

Full text: PDF file (454 kB)
References: PDF file   HTML file
UDC: 517.54
Received: 04.03.2015

Citation: I. R. Kayumov, “A survey on the integral means spectrum for conformal mappings”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157, no. 2, Kazan University, Kazan, 2015, 104–115

Citation in format AMSBIB
\Bibitem{Kay15}
\by I.~R.~Kayumov
\paper A survey on the integral means spectrum for conformal mappings
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2015
\vol 157
\issue 2
\pages 104--115
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1310}
\elib{http://elibrary.ru/item.asp?id=23819781}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1310
  • http://mi.mathnet.ru/eng/uzku/v157/i2/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:138
    Full text:56
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020